Top answers from doctors based on your search:
Disclaimer

is it normal to bleed while on depo after 3 years

A female asked:
Dr.
Dr. answered
Specializes in
Get checked : It may be however if it's unusual for you to bleed very important to get a doctor check for other medical causes. Especially if your cervical smear i ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old member asked:
Dr. Marina Armendariz
25 years experience Pediatrics
Depo-provera: Break through bleeding is a common side effect of depo-provera, you may consider other contraceptive options, talk to your doctor about this.
2
2 thanks
A member asked:
Dr. Martin Raff
55 years experience Infectious Disease
See an OB/GYN: You should be examined by a professional and get this worked out. It is probably a simple to solve issue.
A member asked:
Dr. Joy Jackson
18 years experience Family Medicine
There : There are two explanations. The first being you are pregnant. The second is that your body had a withdrawal bleed after stopping the Depo-Provera and ... Read More
A 48-year-old member asked:
Dr. Abraham Morse
27 years experience Urogynecology
Consult the prescrib: If the pattern of bleeding changes while on a birth control method, it is best to consult the physician who prescribes it.
1
1 thank
A 28-year-old female asked:
Dr. Richard Bardowell
Specializes in Obstetrics and Gynecology
Not normal: You should see your doctor for a pregnancy test and pelvic exam. What contraception are you using now?
1
1 thank
A 18-year-old female asked:
Dr. Ralph Boling
38 years experience Obstetrics and Gynecology
Common : to have occassional bleeding on depo, if persistent, your doctor can help with treatment.
A 24-year-old female asked:
Dr. Joelle Osias
27 years experience Gynecology
Can bleed on Depo: It is not uncommon to have some spotting as the deposhot wears off. After 1 year of depo shots 75% of women do not have any more periods.
1
1 thank
A female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Yes: Yes, the late Depo shot caused withdrawal bleeding to begin.
A 29-year-old female asked:
Dr. Anne Phelan-adams
Specializes in Family Medicine
Depends: It's common to have discharge after cryotherapy, but, that said, it's unusual to have delayed heavy bleeding like you describe. Cryotherapy shouldn't ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month